Alert archive / Ohio / Marine Weather Statements in 2007

Marine Weather Statement 29, NWS Cleveland, OH

September 25, 2007

NWS Cleveland, OH issued this marine weather statement at Sep 25, 2007, 9:07 PM EDT. It was in force for 53 min.

The area

The counties it named.

The facts

Issued
Sep 25, 2007, 9:07 PM EDT (01:07 UTC)
Expired
Sep 25, 2007, 10:00 PM EDT
In force
53 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this marine weather statement went out at Sep 25, 7:44 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Sep 25, 7:44 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
744 PM EDT TUE SEP 25 2007

.SYNOPSIS...
A COLD FRONT EXTENDED FROM THE CENTRAL GREAT LAKES TO NORTHERN
TEXAS. AHEAD OF THE FRONT A WARM MOIST AND UNSTABLE FLOW CONTINUED
INTO THE OHIO VALLEY. THE FRONT WILL CONTINUE TO MOVE SOUTHEAST
AND MOVE INTO NORTHWEST OHIO TONIGHT AND THEN STALL. THE FRONT
WILL MOVE SOUTHEAST OF THE AREA THURSDAY. HIGH PRESSURE WILL BUILD
IN BEHIND THE FRONT THURSDAY NIGHT AND FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
VERY WARM MOIST AND UNSTABLE FLOW WILL PERSIST ACROSS THE AREA
OVERNIGHT. CURRENTLY MOST OF THE CLOUD COVER ACROSS THE AREA IS
DIURNAL WITH A MORE STABLE CLOUD SHIELD TO OUR WEST. ALSO
SCATTERED SHOWERS AND TSTMS ON RADAR MOSTLY TO OUR SOUTH AND
WEST. BELIEVE THESE CLOUDS WILL THIN AND SHWRS DISSIPATE THROUGH
THE EVENING AS THE BOUNDARY LAYER COOLS. HOWEVER LATER THIS
EVENING AND OVERNIGHT MODELS BRING DEEPER MOISTURE TO OUR WEST
INTO THE AREA. WILL CONTINUE WITH LIKELY POPS NORTHWEST AND
MID/HIGH CHC ELSEWHERE. WEDNESDAY AND WEDNESDAY NIGHT THE FRONT
WILL STALL AND WAFFLE ABOUT AS WAVES OF LOW PRESSURE RIDE NE ALONG
THE BOUNDARY. WILL CONTINUE WITH LKLY POPS MOST AREAS..ALTHOUGH
NWRN OHIO NOT AS FAVORED GIVEN LARGE SCALE FORCING.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
FRONT MOVES EAST ON THURSDAY. WILL HANG ON TO LKLY POPS EAST IN
THE MORNING BUT WL BACK OFF TO CHC IN THE AFTERNOON AS THE DEEP
MOISTURE MOVES EAST. THURSDAY NIGHT WILL HANG ONTO A SMALL CHANCE
FAR NE TO ACCOUNT FOR THE COOLER TEMPERATURES MOVING ACROSS THE
LAKE POSSIBLY ALLOWING A COUPLE LAKE EFFECT SHOWERS TO DEVELOP.
TEMPS WILL BACK DOWN CLOSE TO NORMAL.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
FRIDAY WILL CONTINUE WITH A SMALL CHANCE OF A LAKE EFFECT SHOWER
FAR NORTHEAST BUT HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND.
NEXT CHANCE OF RAIN WILL COME WITH ANOTHER COLD FRONT SUNDAY
NIGHT. EXPECT DRY CONDITIONS MONDAY AND TUESDAY

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
WATCHING CURRENT LINES OF CONVECTION THROUGH LOWER MI AND EASTERN
IND. THESE WOULD MOST LIKELY INFLUENCE TOL/FDY TERMINALS THIS
EVENING. OTHERWISE ISOLATED TO SCATTERED CONVECTION ACROSS
NORTHERN OHIO THIS EVENING. WITH TIME TONIGHT...INSTABILITY
SHOULD DECREASE AND EXPECT THE COVERAGE OF TS TO AS WELL. HAVE CB
MENTION THROUGH EARLY MORNING FOR WEST SITES AND TO AROUND
MIDNIGHT CENTRAL SITES. THIS IS WEATHER AHEAD OF A COLD FRONT
EXPECTED TO CROSS THE AREA TOMORROW. VFR EXCEPT IN AND NEAR
SHRA/TS ACTIVITY.

HAVE THE FRONT MAKING ITS WAY THROUGH TOL BUT THAT MAY BE IT AS A
WAVE OF LOW PRESSURE IS EXPECTED TO DEVELOP AND MOVE UP ALONG THE
FRONT WHICH AT THIS POINT WILL BE NEARLY STATIONARY ACROSS
NORTHERN OHIO. THIS WILL BACK ANY WEST WINDS AROUND TO THE SSW.
MVFR CIGS NEAR AND ALONG THE BACKSIDE OF THE FRONT WEDNESDAY. FOR
CLE/MNN AND POINTS SOUTHEAST TS DEVELOPMENT MIDDAY INTO THE
AFTERNOON LIKELY AS THE FRONT PUSHES SOUTHEAST. GFS MAKES THIS
TRANSITION VERY SLOW AND DOES NOT TAKE THE FRONT AND PRECIP OUT
UNTIL THU MORNING.

SO THURSDAY WEATHER UP IN THE AIR...BUT BY FRIDAY HIGH PRESSURE AND
DRIER AIR WORKS AND IS AROUND FOR THE WEEKEND.

&&

.MARINE...
COLD FRONT STILL ON TRACK TO MOVE SE ACROSS THE LAKE WED MORNING AND
AFTERNOON.  UNTIL THEN...SW TO S FLOW WILL CONTINUE ON THE LAKE.
WINDS SHOULD DIE DOWN A LITTLE AFTER SUNSET.  PRECIP CHANCES WILL
CONTINUE TO RAMP UP AS FRONT APPROACHES WITH BEST CHANCES FOR
THUNDER LATE TONIGHT AND FOR SHOWERS ON WED AND WED EVE.  FLOW
SHOULD QUICKLY BECOME N TO NW BEHIND FRONT BUT AT THE SAME TIME
SHOULD DIMINISH.  BY WED EVE...FAIRLY LIGHT FLOW EXPECTED.
LINGERING SHOWERS POSSIBLE INTO THU.  AFTER THAT...HIGH PRESSURE
WILL QUICKLY BUILD IN WITH LIGHT FLOW THEN EXPECTED INTO SUN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...TK
AVIATION...OUDEMAN
MARINE...KUBINA
Hazardous weather outlook, Sep 25, 5:44 AM EDT, 15 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
544 AM EDT TUE SEP 25 2007

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-260945-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
544 AM EDT TUE SEP 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. A FEW OF
THE STORMS COULD BE SEVERE...PARTICULARLY ACROSS NORTHWEST OHIO
DURING THE AFTERNOON AND EVENING. LOCALLY HEAVY RAIN WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
LOCALLY HEAVY RAIN WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING
IF A SEVERE THUNDERSTORM WATCH IS ISSUED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:14 PM EDTMarine Weather StatementCLE61 min
Sep 25, 10:05 PM EDTSevere Thunderstorm WarningCLEGeauga55 min
Sep 25, 10:44 PM EDTSevere Thunderstorm WarningCLEAshtabula35 min
Sep 25, 11:12 PM EDTSpecial Marine WarningCLE93 min
Sep 25, 11:30 PM EDTSpecial Marine WarningCLE60 min
Sep 26, 4:17 PM EDTSevere Thunderstorm WarningCLECrawford58 min
Sep 26, 5:21 PM EDTAreal Flood AdvisoryCLECrawford3 hr
Sep 26, 5:32 PM EDTTornado WarningCLECrawford28 min

Nearby

Marine Weather Statements in Ohio, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.